Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: WELLBUTRIN AND INCREASED SEXUALITY/women Hiba

Posted by Lorelai on August 19, 2002, at 8:26:25

In reply to WELLBUTRIN AND INCREASED SEXUALITY. TRUE?, posted by Hiba on August 14, 2002, at 0:17:55

> Hello everyone,
>
> I am a chronic depressive patient. After the fourth relapse, my psychiatrist suggested a life-long maintenance therapy for me in order to prevent another devastating depressive episode. I know it is reasonable. But the drug he put on me is what my real problem now. I am on fluoxetine 40 mg a day and it really destroyed and still doing enough damages to my sexuality. Desire phase, excitement, orgasmic response, all are affected. But I am forced to continue the medication because depression is a real hell.
> I had effectively stabilized on 1 mg of clonazepam for about eighteen months without any serious side effects like this. At least my sexual self was intact. But when my psychiatrist left the place, there was no choice for me except to seek another one who was a benzophobic. He tapered my clonazepam dosage and put me on this stuff which I am still taking.
> Now my question is, If I want to go off fluoxetine, there should be a substituion of another AD. I have heard wellbutrinn is a nice option. Is there anyone to help me? My psychiatrist is ready to prescribe it for me, since I don't have any seizure disorders. I have heard, wellbutrin doesn't cause any sexual dysfunction, but actually increases sexuality. I have seen at least a couple of sites emphasizing on the effectiveness of wellbutrin and its wonderful libido enhancing effects. Is it true? Any male friends with this experience? Please help.
> I am an anxiously depressed one. And concerned of wellbutrin's anxiety provoking effects. If anybody have experienced such a thing, let me know it. Please
> HIBA

**Just tossing in another female perspective, for what it's worth. I'm bipolar and Prozac touched off major manic episodes with increased sexual feelings, but zero ability to orgasm. Depakote killed all sexual feelings, period. Wellbutrin does NOT mess with my sex life (I've been on it for only a few weeks now), but on the other hand, I haven't noticed any increase or decrease in sexuality.**


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Lorelai thread:116341
URL: http://www.dr-bob.org/babble/20020814/msgs/116920.html